# SDR USAA2009120493304

- Difficulty date: December 4, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 68,118 hours, 46,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - PILOT WALK-AROUND - MAJOR REPAIR - CRACK ON FUSELAGE SKIN BETWEEN BS 727E TO 747, S19R.  REPAIRED FUSELAGE SKIN BETWEEN BS 727E TO 747, S19R IAW B737 SRM 53-00-01.
